| Model Number |
01.32.3241HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2118343: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2117181: (b)(4) items manufactured and released on 28-feb-2022.Expiration date: 2027-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 9 months after the primary, the patient came in reporting pain due to a joint luxation and the cause is unknown.The surgeon revised the medacta head with a medacta head and revised the medacta cup and liner with a competitor cup and liner.The surgery was completed successfully.